# SDR IPXA2024102941447

- Difficulty date: October 3, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,525 hours, 20,436 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200710
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TIP, LOWER SURFACE SKIN HAS CORROSION. DOT 28-02. FABRICATED NEW SPLICE PLATE I.A.W. SRM 55-20-01-OI-1, DETAIL 1. MATERIAL: P/N 6061-T4.025B, BTCH# 0002942746. BONDED CONDUCTIVE FRAME TO THE R/H LWR ELEVATOR PANEL WITH PN 04-001-0109 BATCH # 4318411. IAW BOEING DWG 183N2007 AND SRM 55-20-01-1A-1, TABLE I, NOTE I. INSTALLED SUPPORT STRUCTURE ELEVATOR TIP AND TIP FITTING R/H I.A.W. SRM 51-40-02-0G. MATERIAL: P/N CR3214-6-06, BTCH# 0004310487, P/N CR3212-6-05, BCTH# 0004334096. RE-INSTALLED ELEVATOR FAIRING TIP I.A.W. SRM 51-40-02-0G. REVIEWED
